# SDR CALA0800029

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN AT R-1 DOOR CUTOUT, LOWER AFT CORNER CRACKED.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED REPAIR PIECES, TREATED, PRIMED AND INSTALLED PER SRM 53-10-01 REPAIR 2.
